# SDR YENA201711130930

- Difficulty date: November 13, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 59,135 hours, 21,108 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A BURNING PLASTIC ODOR IN REAR SECTION OF AIRCRAFT DURING DESCENT, GRADUALLY IMPROVING THROUGH DESCENT TILL LANDING.  CREW REPORTED ODOR MID CABIN ONLY. PERFORMED INSPECTION OF 05-50-00-810-10A. NO  NOTED.
